MathSciNet Relay Station
MathSciNet bibliographic data
MR2415390 (2010h:35168) 35J96 (35B65 35J60 35J93 53A10)
Trudinger, Neil S.; Wang, Xu-Jia Boundary regularity for the Monge-Ampère and affine maximal surface equations. Ann. of Math. (2) 167 (2008), no. 3, 993–1028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement